Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Prozac withdrawal symptoms

Premium Questions

Dr. Shubham Mehta MD

i have been having withdrawals from prozac ive been off them now for 4 weeks i was on 20mg and i have been on ssri s for 8 years. i was wondering if it is safe to have htp-5 while i am off the prozac ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

I am coming off Prozac after 20 years, and starting Zoloft . Since Prozac has a long half-life, do need to taper it, or just stop it and begin the Zoloft? ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.   Bonnie Berger-Durnbaugh MD

Thank you so much for your time! I am a 62 yo obese white female in generally good health. I recently dc'd my Prozac after approx 20 yrs and seem to have reversed many of the adverse side effects. I ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.  Ashok Kumar MD

Hello I need A psychiatric consultation. Need to know the causes of sudden weakness after slow withdrawal of venlafalxine 1. Need advise on Use of pure Prozac and its dosage 2. Do you advise comibantion ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Ravi Soni MD

and withdrawal symptoms - rather mild but nonetheless HORRIBLE - just started two days ago. I read one article by an M.D. which said she switched her patient to Prozac and antihistamines, but that she... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)

Public Forum Discussions

Dr. Ravi Soni MD

I was on Cymbalta for 2 months 60 milligrams 3 days ago I started taking prozac 20 milligrams stop the Cymbalta cold turkey I am wondering if would help with that the withdrawals or would it be dangerous ... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Abhishek Kapoor MD

do now? i want to quit the med. what are the withdrawel symptoms? how to get rid of this. ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Muhammad Faisal Bacha MD

im a 25yr old female with a current addiction to oxycodone.Estimating my daily dose would be 100 milligrams and/or lower. my question is if i suddenly stop the medicine what withdrawls can i expect and how long until im... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)
Dr.  Kishore Kunal MD

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.